question-icon

What Causes Chest Pain Along With Leg Cramps?

default
Posted on Mon, 20 Nov 2017
Question: have to go urant every 10 to 15 min have dhyarea day & night really bad after eating
cramps in belly sides back lower back chest pain left side some time I am nashi leg cramps finger cramps & so on
doctor
Answered by Dr. Rudina Balliu (2 hours later)
Brief Answer:
Further evaluation and treatment is needed

Detailed Answer:
Hello There!
Thank you for asking Health Care Magic.
I have gone through your question.

Diarrhea can make you dehydrated and lose a lot of electrolytes, some of the symptoms are the sign of dehydration and medical help is needed.

I would suggest going to the hospital so you can have some liquids and do the blood test and feces test to figure out the reason of your diarrhea.Could be due to a bacterial I infection and antibiotic treatment is needed.

Meanwhile, drink plenty of fluid, try to stay hydrated, use ORS rehydration ( you can take it in the drug store.

Hope the answer is helpful.
Wish you good health.
Take Care!
Dr Balliu
Above answer was peer-reviewed by : Dr. Vishesh Rohatgi
doctor
Answered by
Dr.
Dr. Rudina Balliu

General & Family Physician

Practicing since :2015

Answered : 420 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Chest Pain Along With Leg Cramps?

Brief Answer: Further evaluation and treatment is needed Detailed Answer: Hello There! Thank you for asking Health Care Magic. I have gone through your question. Diarrhea can make you dehydrated and lose a lot of electrolytes, some of the symptoms are the sign of dehydration and medical help is needed. I would suggest going to the hospital so you can have some liquids and do the blood test and feces test to figure out the reason of your diarrhea.Could be due to a bacterial I infection and antibiotic treatment is needed. Meanwhile, drink plenty of fluid, try to stay hydrated, use ORS rehydration ( you can take it in the drug store. Hope the answer is helpful. Wish you good health. Take Care! Dr Balliu